Logos-haut


Title





Internet for the Future Society

The Internet technology has matured and latest developments provide an opportunity to address the numerous critical societal challenges that our societies are facing. This workshop provides a unique forum for leading researchers and practitioners in France and Japan, to share research questions and explore potential for innovations in these areas. In the morning sessions, researchers from France and Japan introduce latest research and technical challenges. The topics include Internet of Things, machine-to-machine communications, open data access and geo-location information, new Internet architecture, content caching, and mobility. The afternoon session invites speakers from industry to share their perspectives for future technologies and examine the roles of the Internet in their views. The panel session aims at discussing technical challenges for the Internet to enable people to build future information society. The discussion will cover connecting 8 billion people on the earth, building testbeds and allowing reproducible network experiments, handling massive data, considering future devices and security and privacy implications, and other ambitious challenges.


Venue

Keio University, Mita Campus North Bldg, Minato-ku Tokyo (direction)


Registration

Please follow this (link)




















Program

9:00 - 9:30 Opening Address (30 min)

    Florence Rivière-Bourhis (Ambassade de France au Japon)
    Jun Murai (Keio University)
    Serge Fdida (UPMC)
    Philippe Codognet (UPMC/Univ. of Tokyo): Japanese-French Laboratory for Informatics


9:30 - 10:50 Research Perspectives 1 (80 min)

    Eric Fleury (ENS-Lyon): Internet of Things Laboratory: A vanilla flavour
    Michel Diaz (LAAS): Machine-to-machine communication for the Internet of Things
    Hiroshi Esaki (Univ. of Tokyo): Open Smart City Based on "Internet of Design" Discipline for Sustainable Growth and Innovation
    Thomas Noel (U. Strasbourg): Why we need a new architecture for the Internet of Things


10:50 - 11:10 Break


11:10 - 12:30 Research Perspectives 2 (80 min)

    Patrick Senac (ISAE): On the emergence of temporal structures in dynamic networks: When the edge of the Internet becomes the core
    Thomas Silverston (U. Lorraine): Popularity-based caching in CCN
    Nobuo Kawaguchi (Nagoya University): Crowdsourcing of Location based Information and OpenData Integration
    David Simplot-Ryl (INRIA): Back to the basics: Neighborhood discovery in mobile ad hoc networks


12:30 - 13:50 Lunch Break


13:50 - 15:30 Business Perspectives (100 min)

    Ryutaro Kawamura (NTT): Requirements, expectations and controversies surrounding the future Internet
    Guillaume Chelius (HiKoB): Industrial Internet, Internet of Things, Big Data : Business Opportunites, Pure Players vs Brick & Mortar
    Sachiko Yoshihama (IBM Research Tokyo): Frugal Innovation for Smarter Transportations in Developing Countries
    Vania Conan (Thales): User centric offloading – Using terminal-to-terminal connections to offload congested radio access networks


15:30 - 16:00 Break


16:00 - 17:30 Panel: Challenges towards Future Society (90 min)

    Kenjiro Cho (IIJ) - Moderator
    Serge Fdida (UPMC) - Moderator
    Jun Murai (Keio University)
    Shinji Shimojo (Osaka University/NICT)
    Vania Conan (Thales)
    Takeshi Natsuno (Dwango/Keio University)
    Prométhée Spathis (UPMC)


17:30 - 17:40 Closing

   Katsuya Okimi (SFJTI)




Organization

General co-chairs

    Jun Murai (Keio University)
    Serge Fdida (UPMC Sorbonne Universités)


Vice chair

    Shinji Shimojo (Osaka University/NICT)


Program co-chairs

    Kenjiro Cho (Internet Initiative Japan)
    Marcelo Dias de Amorim (CNRS and UPMC Sorbonne Universités)


Workshop coordinator

    Katsuya Okimi (SFJTI)

Local arrangements

    Katsuyuki Hasebe (NTT Communications)




Other important info

All sessions are in English.
The workshop is open and free, but pre-registration is required.  The pre-registration will start in late April.



Logos-bas